My Girlfriend is on a moderate dose of Adderall is is looking for something to keep her adrenal glands healthy. I have read the reviews on Reset and the feedback has been good, but I also remember reading over at Avant thatdosed at night is also very beneficial for this purpose. Any help is appreciated.
Def. Reset A.D mainly going on feedback here and success rate....both are excellent.
Id go with Reset AD personally
Reset AD, hands down...
Reset is working quite nicely for me so far!
This space for rent
Come visit my log http://anabolicminds.com/forum/suppl...-up-level.html
5 htp have any benefit to adrenal health, possibly stacking with reset ad? any thing else that is good for this? i know reset is good on its own, but just wondering
5-htp should not be used by those hypersensitive to any component of a 5-HTP-containing product. It is also contraindicated in people with carcinoid tumors, and during or within 2 weeks after discontinuation of an MAOI.
Large doses of 5-HTP can trigger excess of serotonin formation in tissues other than the target organ and cause significant adverse effects. It should not be used concurrently with any antidepressant, including SSRIS, tricyclics, or MAOIs. Concurrent 5-HTP use with an antidepressant may increase the risk of adverse reactions. 5-HTP should not be used by those with ischemic heart disease, coronary artery spasm, uncontrolled hypertension and any other significant cardiovascular disease.
Some people taking 5-HTP have reported experiencing eosinophilia and eosinophilia-myalgia syndrome (EMS). EMS is similar to that caused by L-tryptophan and was linked to contaminants in 5-HTP’s preparation, rather than 5-HTP itself. Changing the 5-HTP resolved the EMS in one group of patients. In some people taking 5-HTP in conjunction with carbidopa, a scleroderma-like skin condition has been reported.
Other side effects reported include appetite loss, vomiting, difficulty breathing, diarrhea, and nausea. Neurological side effects, including dilation of the pupils, loss of muscle coordination, blurring of vision and abnormally sensitive reflexes, have been reported in those taking large doses. Cardiac dysrhythmias have also been reported by some.
Hope this solves your problem.
R-AD all the way, baby!!!
Dirk Tanis, BA, MSci
Chief Operating Officer, Applied Nutriceuticals
Reset AD has my vote!
Just got the Reset in the other day so I will let you guys know how it goes.